# SDR CA041213003

- Difficulty date: December 13, 2004
- Submitted: September 7, 2006
- Operation: General aviation
- Engine: Pwa PT6T3
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Tube
- Condition: Wrong Part
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE VISUAL INSPECTION AT MFG, HAVE IDENTIFIED THAT 2 ITEMS FROM THE FUEL PRESSURE TUBING WERE NOT GENUINE AND WERE MANUFACTURED BY AN UNKNOWN SOURCE. THOSE 2 ITEMS HAVE NO IDENTIFICATION NUMBERS BUT WERE INSTALLED IN REPLACEMENT OF: FUEL CONNECTOR P/N 3100499-01 CONNECTOR BOLT P/N 3100504-01 BOTH PARTS ARE KEPT IN QUARANTINE FOR 21 DAYS FOR TCCA REVIEW, AFTER WHICH THEY WILL BE DESTROYED. (TC NR 20041213003)
